# SDR BJNA03031

- Difficulty date: March 1, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON AN AFT OVERHEAD WEB LOCATED AT FS 994 LBL 50.  REMOVED THE L2 DOOR THRESHOLD DRAIN PAN FOR ACCESS TO CORRODED SECTION OF WEB, CORROSION ALSO EXTENDED TO THE INBOARD CHORD.  REMOVED THE CORRODED SECTION OF WEB AND CHORD.  FABRICATED AND INSTALLED REPAIR PARTS IAW BOEING 737 SRM 51-10-1 PAGE 8, 51-21-1 FIGURES 3 AND 7, 51-10-2, AND 51-30-2.  (M)
